# SDR USAA2012011700036

- Difficulty date: January 5, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 23,125 hours, 9,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - CORROSION ON SEAT TRACK BETWEEN FR41 TO FR46, -Y765.  REPLACED SEAT TRACK BETWEEN FR41 TO FR46, -Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53370500.
